# SDR AALA201811279006

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 53,313 hours, 31,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIDS PANEL FLAGING,  EMERGENCY EXIT SIGN OVER L1 DOOR INOPERATIVE AND 11WL BATTERY FAILED. THE AIRCRAFT WAS GROUNDED.  REPLACED L1 EXIT SIGN OVER L1 DOOR IAW AMM 33-51-38 AND REPLACED 11WL BATTERY IAW 33-51-04. OPERATIONS CHECK GOOD.
